# SDR CALA2024030100614

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 107,090 hours, 14,192 cycles
- Engine: Pwa PW4090
- Engine time: 85,857 hours, 11,521 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E, A

## Discrepancy

#1 ENGINE OIL QTY WENT TO 0 AFTER FLAP CLEANUP FOLLOWED BY DECREASING OIL PRESSURE. ENG WAS SHUTDOWN PER CHECKLIST WITH OIL PRESSURE AT 90PSI AND DECREASING. ENGINE WINDMILL FOR APPROX 45 MINUTES AFTER SECURING IT. FUEL SERVO HEAT EXCHANGER SUPPLY LINE 2EA BOLTS BROKEN. SHOULD READ FUEL HEATER SERVO. REPLACED  #1 ENGINE PER MM 71-00-02-400-807-N01.  OPS CK NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1451247  SN OFF 2067 ENGINE, (PW4090  OFF 27-7200-9-0001 2067 ON 27-7200-9-0001 2107
